# SDR REXA2017020500163

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 7,754 hours, 5,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP AFT SIDE CRACKED IN RADIUS.  FOUND TO BE OUT OF LIMITS. INSTALLED A REPAIR IAW SRM 52-11-04.
